# SDR 1024016

- Difficulty date: October 22, 2001
- Submitted: October 24, 2001
- Operation: General aviation
- Aircraft: N6NR
- Make and model: Rkwell NA26565
- Aircraft serial: 46529
- Aircraft time: 9,205 hours, 5,939 cycles
- Engine: Garrtt TFE7313R1D
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 265318202071
- Part serial: 0549
- Condition: Arced
- Location: Cockpit
- Part time: 1,834 hours, 1,132 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOTS NOTICED INTERNAL ARCING IN WINDSHIELD AT UPPER EDGE ALONG HEAT ELEMENT BUS STRIP.  ARCING CONTINUED FROM ONE SIDE AND PROGRESSED TO OPPOSITE SIDE AND BURNED BUS STRIP PARTIALLY THROUGH.  WINDSHIELD CONTINUED TO HEAT UNTIL BUS STRIP BURNED COMPLETELY THROUGH WIDTH AT ONE LOCATION.  WINDSHIELD WAS REPLACED PRIOR TO NEXT FLIGHT.  REASON FOR ARCING IS MOST LIKELY DELAMINATION IN UPPER EDGE OF WINDSHIELD IN BUS STRIP AREA.  RECOMMEND PRE-FLIGHT VISUAL INSPECTION OF THIS AREA FOR DELAMINATION AND EVIDENCE OF INTERNAL ARCING STARTING TO HAPPEN IN ANY AREA.  IF REPLACEMENT IS REQUIRED, REPLACE WITH PPG BRAND WINDSHIELD.
